... this ever improve? I take Ambien but it doesn't help.
8 Jan 2012
Hello JoannaLee. Not sure if I understand you correctly. Are you saying that since you began taking Daliresp you have insomnia and Ambien isn't helping. I researched and found nothing to say that Daliresp causes or helps to cause insomnia. It might and could, I just came up empty, couldn't find a yes or a no. You might ask your doctor or pharmacist what they believe is going on, if it is the Daliresp causing you not to sleep. And possibly have your doctor change your sleeping medication. Best of wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've read on some sites not to use both concurrently. I have been taking ambien for months, pretty regularly for insomnia. Have just decided to ...
1 answer • 19 Dec 2009
Mother is 69years old and has been suffering from severe insomnia for over 30years. Md said she was not suffering from dipression
3 answers • 20 Aug 2013
I have severe side effects. My doctor said to stop taking it. When does the insomnia go away?
1 answer • 5 Jan 2014